Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences


Geometry of two-dimensional surfaces in E4 is an essential part of differential geometry and studied by many authors [4, 5, 6, 10]. In this paper, we give some surface in four dimensional Euclid space E4 with nonzero Gauss curvature which is a orbit of the system of two vector fields. Smoothness is the smoothness of the class C.

First Page


Last Page



1. Otsuki T. On the total curvature of surfaces in Euclidean spaces. Japanese J. Math. Vol. 35, pp. 61-71 (1966).

2. Aminov Yu.A. Expression of the Riemann tensor of a submanifold defined by a system of equations in a Euclidean space. Math. Notes. Vol. 66, No. 1-2, pp. 3-7 (1999).

3. Azamov A., Narmanov A. On the limit sets of orbits of systems of vector fields. Differential Equations. Vol. 40(2), pp. 271-275 (2004).

4. Fomenko V. Classification of two-dimensional surfaces with zero normal torsion in four-dimensional spaces of constant curvature. Math. Notes. Vol. 75(5), pp. 690-701 (2004).

5. Fomenko V. Some properties of two-dimensional surfaces with zero normal torsion in E4. Sb. Math. Vol. 35(2), pp. 251-265 (1979).

6. Kadomcev S. A study of certain properties of normal torsion of a two-dimensional surface in four-dimensional space. VINITI, Problems in geometry. Vol. 7, pp. 267-278 (1975).

7. Narmanov A.Ya. and Saitova S. On the geometry of the reachability set of vector fields. Differential Equations. Vol. 53, 311-317 (2017).

8. Narmanov A. and Rajabov E. The geometry of vector fields and two dimensional heat equation. International electronic journal of geometry. Vol. 16(1), pp. 73-80 (2023).

9. Olver P. Applications of Lie groups to differential equations. Springer-Verlag (1993).

10. Ramazanova K. The theory of curvature of X2 in E4. Izv. Vyssh. Uchebn. Zaved. Mat. Vol. 6, pp. 137-143 (1966).

11. Sussman H. Orbits of families of vector fields and integrability of distributions. Transactions of the AMS. Vol. 180, pp. 171-188 (1973).

12. Stefan P. Accessiblity and foliations with singularities. Bulletin of the AMS. Vol. 80(6), pp. 1142-1145 (1974).



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.